Loperamide Gone Wrong (Possible Journal) - Part 14

By girlondrugs · Feb 1, 2015 · ·
  1. Checking in. It's 7:40pm over here and I'm still feeling good!

    JungleDog
    yeah I know I do need to hurry and taper down because I really don't want to continue to mess up my eyes. Kinda scared about that.

    I also don't know if I should use any comfort meds. I know I may have to, but it's not something I really want to do.

    I haven't had to use any kava for two days so I guess that means my body is used to the 25 pills every 12 hours now. I will go down 1 or 2 pills 2mrw? I'm thinking 2. I may have to use my kava tonight because my mom isn't taking me to walmart to get anymore loperamide tonight. I'll be ok I guess.

    Think I'm gonna eat some pumpkin pie. Yumm.
    Thank you all for your input on addiction and genetics too.
    :)

Comments

  1. Jungledog
    Try to drop 1 or 2 pills at each dose. I really rapidly tapered and dropped a few pills at each dose and I think when I got to 8 I just jumped off.

    As for why people get sick that first few weeks after detox, the answer is pretty easy. Your immune system is very much affected by stress. Stress weakens the body's ability to fight infection and increases inflammation, both of which lead to increased risk of infection. Factor in that most people in detox don't eat well (they are busy puking and having diarrhea) and once they can eat, many seek out comfort food which tends to be crap. Bodies need raw, unprocessed foods particularly fruits and veggies to heal.

    The cause of cancer is unknown. We know there is likely a genetic component. That is why things like melanoma and breast cancer run in families. We know there is a very strong link to poor diet. As our culture has shifted to processed foods, factory farmed animals and high sugar intake cancer rates have skyrocketed. Very few people these days eat tons of unprocessed, raw whole food. It is killing us.

    Many cancers can be linked to hormones and opiates are known to cause endocrine dysfunction so it is certainly possible that opiates could contribute to cancer in this way. More likely, people addicted to opiates are NOT eating well, sleeping well, or exercising...and these things reduce cancer risk. We do know for sure that cancer is multifactoral which means that no one thing causes it. Again we know genetics, drugs,alcohol, smoking, and high animal diets with high intake of saturated fat plus low intake of whole unprocessed plant foods can contribute to the development of cell damage and cancer.

    So taper opiates slowly (loperamide should be tapered more quickly because high doses can be lethal), shift to a healthier diet, add a good probiotic, and do restorative yoga as you detox. This will lessen your chance of illness. Also work to control anxiety. Uncontrolled anxiety very much negatively affects immune function as does poor sleep. This is why SHORT term benzos, gabapentin and clonidine help. They make detox easier and as you feel less stressed, you are much less likely to become sick.
  2. Roaddoggy
    You know what, there girlondrugs It may be that you could speed up your tapper, and maybe drop to 20 pills every 12 hours. I only say this, because, Kava, only helps a little with the withdrawals. It does not help, to get the drug out of your system. It only masks, some evening discomfort, which can be a godsend.

    In my opinion, you may be able to drop, to 20 pills twice a day, if you are not hurting from 25 pills twice a day. I would at least give it a try. try to find that place where it starts to hurt, then back off and go slow. Then make cuts, and see how you feel. Your body will tell you when its time to cut.

    See cutting isn't going to be painless. To me, cutting is like stretching out the pain over a long period, instead, of taking it all at once (Cold Turkey) I tried to taper, but I don't do well with tapering. I guess I'm a rip the band aid off, kind of guy. Hell I'm having all kinds of trouble, tapering Valium.

    Anyway I'm glad your feeling pretty good. I hope your taper, goes that way, all the way. Wishing you the best. Much Love Roaddog....
  3. cielochick
    Glad you've had a good day. From everything I've read, the eye difficulties resolve with discontinuation of the loperamide abuse. Usually it's due to constriction/dilation of pupils with waxing/waning of loperamide blood levels and eye muscle weakness and is temporary. You should see nothing but improvement as you go lower & lower with the loperamide. Probably best not to make changes to your eyeglasses or contact lens prescription until you're <20mg daily. Again, one of those chasing your tail scenarios. I tell the same thing to my patients with diabetes that are getting their blood sugars stabilized.

    I think you're doing great. Already down from your high of 72 so you know you got it in you to succeed. I know there is a great desire to be done with the whole bloody mess but I have found that I needed patience with the process or cravings & withdrawal symptoms got me way too desperate and that's never pretty.

    I'll leave the kava expertise to the other fine folks. All the best, CC
To make a comment simply sign up and become a member!